# SDR ASAA0410637

- Difficulty date: November 30, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6545815513
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING D-CHECK, FOUND T-BRACKET HAS ELONGATED HOLES AT STATION 344.  REMOVED, FABRICATED AND INSTALLED T-BRACKET PER SRM.  (M)
